MAUDE Adverse Event Report: PENUMBRA, INC. INDIGO SYSTEM SEPARATOR D; DXE

PENUMBRA, INC. INDIGO SYSTEM SEPARATOR D; DXE
Catalog Number SEPD
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 05/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
 
Event or Problem Description
During preparation for a thrombectomy procedure, the indigo system separator d (sepd) was inadvertently dropped by scrub technologist upon removal from the packaging.The reported issue was found prior to use and therefore, the sepd was not used in the procedure.The procedure was completed without using more devices.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
INDIGO SYSTEM SEPARATOR D
Common Device Name
DXE
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key7557197
Report Number3005168196-2018-01093
Device Sequence Number19241942
Product Code DXE
UDI-Device Identifier00814548017600
UDI-Public00814548017600
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K161523
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Radiologic Technologist
Device Expiration Date05/02/2020
Device Catalogue NumberSEPD
Device Lot NumberF76903
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date05/31/2018
Supplement Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1